# SDR SWAA083560

- Difficulty date: June 26, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 72,272 hours, 62,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 515B, STR 26L.  REPAIRED SKIN PER SRM.
